Certain inverse boundary problems for higher order elliptic equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 59-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_2_a5,
author = {M. P. Ganin},
title = {Certain inverse boundary problems for higher order elliptic equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {59--68},
year = {1959},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_2_a5/}
}
M. P. Ganin. Certain inverse boundary problems for higher order elliptic equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 59-68. http://geodesic.mathdoc.fr/item/IVM_1959_2_a5/